# SDR UALA2011032901500

- Difficulty date: March 28, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 42,483 hours, 5,243 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MCM259884118
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK AT LEFT LANDING GEAR WELL.  INPUT LINE TO SYS FLIGHT CONTROL SHUT-OFF VALVE IS LEAKING AT LINE FITTING (70 DROPS PER MINUTE).  REPLACED BAD O-RING.  LEAK CHECKED, NO LEAKS.
